MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, AARDVARK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, AARDVARK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 0279251101
Health Effect - Clinical Codes Burn, Thermal (2530); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the patient got burned, in addition to the malfunction of continuous activation.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.Alleged failure: wand activated without pedal or button.Probable root cause: probe short, button stuck on firing position, fluid ingress, suction tube cut, button inadvertently pressed, damaged insulation, probe bender used to bend nonbendable probe, user accidentally submerges device, inadequate gluing operations (tip and core/lumen) or inadequate gluing/welding of core to handle console error use error h3 other text : 81.
 
Event or Problem Description

Brand Name
RF 2 PROBES, AARDVARK
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key11225116
Report Number0002936485-2021-00052
Device Sequence Number3805135
Product Code GEI
UDI-Device Identifier07613327056884
UDI-Public07613327056884
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0279251101
Device Catalogue Number0279251101
Device Lot Number20083AE2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer12/29/2020
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;